# SDR MALA020638

- Difficulty date: November 5, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Switch
- Part number: AIR130902
- Stage of operation: LD
- How discovered: L
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH OF FLIGHT #3189 TO BRD, THE RIGHT MAIN GEAR DIDN'T ILLUMINATED.  WE PUSHED THE TEST SWITCH AND THE LIGHTS ALL TESTED OKAY ON GO-AROUND THE RIGHT GEAR LIGHT ILLUMINATED BY ITSELF. CREW LEFT THE GEAR DOWN THROUGH THE WHOLE TIME.  MAINTENANCE REMOVED AND REPLACED MLG DOWN LOCK SWITCH IAW 32-61-05-2 PN AIR130902. OPS CHECK OK.
